# SDR CA000712008

- Difficulty date: June 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 24,919 hours
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carriage
- Condition: Failed
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING CLIMB OUT PILOT NOTICED DECREASE IN TORQUE AND INCREASE IN TEMP, RE PILOT REDUCED POWER AND RETURNED TO AIRPORT. VISUAL INSPECTION OF ENGINE COULD NOT SEE ANYTHING. TURN THE PROP OVER BY HAND, VERY ROUGH SOUND NOTICED FROM BLADES INSIDE ENGINE. ENGINE REMOVED, NEW ENGINE INSTALLED. TC: FOLLOW-UP/TEARDOWN REPORT EXPECTED FROM OPERATOR. .REPORT RECEIVED 2000/10/13 :THE COMPRESSOR BEARING CARRIER MOUNT THREADED STUDS, PULLED FROM THE GEAR CASE CASTING ALLOWING THE MAIN ROTATING GROUP TO LOSE ITS ROTATIONAL AND AXIAL POSITION AND SHIFT FORWARD.
